Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
164 Doctors are Online

Suffering from skin problem after taking medicine to increase sperms. Suggestions ?

Dear Sir, I am suffering from skin problem. It happens after taking medicine for sperm increase. Now it is increasing very fast from finger to up the body. I have got treatment under many skin specialist but till date I am not cured. Please help me. It started 4 to 5 years ago. for your convincingness i am attaching some picture. I am from Jamshedpur, Jharkhand, India.
Asked On : Mon, 13 Aug 2012
Answers:  1 Views:  18
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response

Welcome to HCM,

As pictures are not available with your query, it is very difficult to get some idea of the problem.

That you developed it after taking medicines can be a coincidence.

Aayurvedic medicine may contain crude salts(bhasm) of metals & can cause such problems.

As you have already consulted many skin specialist and there is no improvement, it will be better to try Homeopathic treatment.

You should increase your water intake as much as possible, and can take calcium and vitamin C tablets twice daily.

Thanks for trusting Healthcaremagic and posting your query.

Hope you found my response to your query informative and helpful.

With good wishes,

Dr.Chandra Shekhar Sharma
Answered: Mon, 13 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor